Localized solitons of a (2 + 1)-dimensional nonlocal nonlinear Schrödinger equation

Ken ichi Maruno, Yasuhiro Ohta

Research output: Contribution to journalArticle

26 Citations (Scopus)

Abstract

An integrable (2 + 1)-dimensional nonlocal nonlinear Schrödinger equation is discussed. The N-soliton solution is given by Gram type determinant. It is found that the localized N-soliton solution has interesting interaction behavior which shows change of amplitude of localized pulses after collisions.

Original languageEnglish
Pages (from-to)4446-4450
Number of pages5
JournalPhysics Letters, Section A: General, Atomic and Solid State Physics
Volume372
Issue number24
DOIs
Publication statusPublished - 2008 Jun 9

    Fingerprint

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this